Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
duderest

REPOST: Accutane FOREVER?!?!

*** This is a Re-Post ***

Hey everyone, I am male in my early 20's. I have been through two courses of accutane within 2 years. Everytime I am over with it, my skin is perfect, then after about 5 months, the acne is back!!! I finished my second treatment in july 2004 and now there is already mild acne coming up.

My question is: I have heard in many places that instead of doing a typical course of accutane (meaning 40-80mg/day for 4 months) and gettin in with the whole side effects and losing the perfect skin 5 months after ur done and having to re-take accutane again. Many people are now taking one pill every WEEK, meaning 40 mg/week or 80mg/week, for a much longer period of time or indefinitely. This seems to control the acne on the long term. What are your opinions/research and understanding of this treatment?

I know it is better to discuss with a dermatologist, but I would still like to hear feedback, since I am seriously considering doing this. Thank you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×